Diphenhydramine 25 mg Caplets (Antihistamine) Pack of 6

Diphenhydramine 25 mg Caplets (Antihistamine) Pack of 6

Regular price
$2.99
Sale price
$2.99
Regular price
Sold out
Unit price
per 

Diphenhydramine temporarily relieves hay fever and other respiratory allergy symptoms, such as runny nose and itchy eyes. Individual packets contain two 25mg Diphenhydramine HCl caplets. Sold as package of 6.

Active Ingredient: Diphenhydramine HCl 25mg

Uses: Temporarily relieves these symptoms due to hay fever or other respiratory allergies:

  • Runny nose
  • Sneezing
  • Itching nose or throat
  • Itchy-watery eyes

Note: May cause drowsiness